ON BEHAVIOUR OF DARBO FIXED POINT THEOREM UNDER FUNCTION SEQUENCES


KARAKAYA V. , Sekman D., Simsek N.

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.20, no.11, pp.2313-2319, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 11
  • Publication Date: 2019
  • Title of Journal : JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
  • Page Numbers: pp.2313-2319

Abstract

A lot of work has been done on fixed point studies using function classes. In this work, the existence of fixed point is investigated by taking function sequences instead of function classes. This idea has been applied to the Darbo fixed point theorem and obtained some results. Also, the study was supported by an interesting example held the conditions of function sequences.